# SDR DALA2019031001606

- Difficulty date: March 9, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 47,927 hours, 32,142 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT OUT AT L1 DOOR. REMOVED & REINSTALLED FWD ATTEDENT SEAT TO FOM PER AMM 25-23. RECONNECTED EMER LIGHT. OPS CHECK GOOD. (LP #5545005)
